{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,2,13]],"date-time":"2026-02-13T21:16:20Z","timestamp":1771017380184,"version":"3.50.1"},"reference-count":6,"publisher":"Informa UK Limited","issue":"4","content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":["Prehospital Emergency Care"],"published-print":{"date-parts":[[1998,1]]},"DOI":"10.1080\/10903129808958890","type":"journal-article","created":{"date-parts":[[2007,7,8]],"date-time":"2007-07-08T14:03:26Z","timestamp":1183903406000},"page":"328-329","source":"Crossref","is-referenced-by-count":4,"title":["Anticholinergic syndrome precipitated by opioid reversal"],"prefix":"10.1080","volume":"2","author":[{"given":"Shawn D.","family":"Hicks","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Allan B.","family":"Wolfson","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Brent R.","family":"Asplin","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Christopher A.","family":"Lipinski","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Clifton W.","family":"Callaway","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"301","published-online":{"date-parts":[[2009,7,2]]},"reference":[{"key":"CIT0001","first-page":"902","volume":"19","author":"Yealy DM","year":"1990","journal-title":"The safety of prehospital naloxone administration by paramedics. Ann Emerg Med"},{"key":"CIT0002","first-page":"457","volume":"45","author":"Scopolamine poisoning among heroin users","year":"1996","journal-title":"MMWR"},{"key":"CIT0003","doi-asserted-by":"crossref","first-page":"1350","DOI":"10.1093\/clinchem\/42.8.1350","volume":"42","author":"Liang HK","year":"1996","journal-title":"Clin Chem"},{"key":"CIT0004","first-page":"165","volume":"14","author":"Nilsson E","year":"1982","journal-title":"Ann Clin Res"},{"key":"CIT0005","first-page":"742","volume":"289","author":"Meredith T","year":"1984","journal-title":"Emergency drugs. Agents used in the treatment of poisoning. Br Med J"},{"issue":"196","key":"CIT0006","volume":"26","author":"Gaddis GM","year":"1992","journal-title":"Naloxone-associated patient violence: an overlooked toxicity? Ann Pharmacother"}],"container-title":["Prehospital Emergency Care"],"original-title":[],"language":"en","link":[{"URL":"http:\/\/www.tandfonline.com\/doi\/pdf\/10.1080\/10903129808958890","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2020,4,24]],"date-time":"2020-04-24T16:49:10Z","timestamp":1587746950000},"score":1,"resource":{"primary":{"URL":"http:\/\/www.tandfonline.com\/doi\/full\/10.1080\/10903129808958890"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[1998,1]]},"references-count":6,"journal-issue":{"issue":"4","published-online":{"date-parts":[[2009,7,2]]},"published-print":{"date-parts":[[1998,1]]}},"alternative-id":["10.1080\/10903129808958890"],"URL":"https:\/\/doi.org\/10.1080\/10903129808958890","relation":{},"ISSN":["1090-3127","1545-0066"],"issn-type":[{"value":"1090-3127","type":"print"},{"value":"1545-0066","type":"electronic"}],"subject":[],"published":{"date-parts":[[1998,1]]}}}